# SDR 96ZZZX3658

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354T
- Make and model: Beech D18S
- Aircraft serial: A91
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Shorted Wire
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, TOWER ADVISED THE PILOT THAT MAIN GEAR APPEARED TO BE NOT FULLY RETRACTED.  PILOT COCKPIT INDICATION WAS BOTH LANDING GEAR WERE RETRACTED.  AFTER CYCLING THE LANDING GEAR AND PLACING THE GEAR LEVER DOWN, INDICATION WAS RED (UP) AND GREEN (DOWN).  PILOT PERFORMED EMERGENCY LANDING GEAR EXTENSION PROCEDURE.  INDICATION WAS THE SAME, EMERGENCY WAS DECLARED AND NORMAL LANDING WAS ACCOMPLISHED.  FOUND SHORTED WIRE AT RIGHT WHEELWELL.  GEAR OPERATIONALLY CHECKED.
